diabetes-icon
Missed my monthly cycle
Hello Doc, I was on Isotretinoin tab for 6 months and had stopped taking it a month back. I have not had my monthly cycle since then. Is it because of isotretinoin tab or I should get myself checked?
57 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Harsha
General Physician Bangalore
Hi there...I can understand your concern. Isotretinoin generally does not affect the menstrual cycles. It usually affects the cholestrol levels and transaminases. Your missed cycles could be due to many reasons like anaemia, pregnancy, thyroid disorders, drug intake especially hormonal, pcod. You will need detailed clinical examination and further investigations. So kindly consult a gynaecologist for further evaluation.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.